DOI QR코드

DOI QR Code

ON (ϵ)-LORENTZIAN PARA-SASAKIAN MANIFOLDS

Prasad, Rajendra;Srivastava, Vibha

  • 투고 : 2010.11.01
  • 발행 : 2012.04.30

초록

In this paper we study (${\epsilon}$)-Lorentzian para-Sasakian manifolds and show its existence by an example. Some basic results regarding such manifolds have been deduced. Finally, we study conformally flat and Weyl-semisymmetric (${\epsilon}$)-Lorentzian para-Sasakian manifolds.

키워드

(${\epsilon}$)-Lorentzian para-Sasakian manifold;${\phi}$-recurrent;${\eta}$-Einstein manifold;conformally flat;quasi-constant curvature;Weyl-semisymmetric

참고문헌

  1. A. Bejancu and K. L. Duggal, Real hypersurfaces of indefinite Kaehler manifolds, Int. J. Math. Math. Sci. 16 (1993), no. 3, 545-556. https://doi.org/10.1155/S0161171293000675
  2. B. Y. Chen and K. Yano, Hypersurfaces of a conformally flat space, Tensor (N.S.) 26 (1972), 318-322.
  3. S. S. Chern, On the curvature and characteristic classes of a Riemannian manifold, Abh. Math. Semin. Univ. Hambg 20 (1956), 117-126.
  4. U. C. De and A. Sarkar, On ($\epsilon$)-Kenmotsu manifolds, Hadronic J. 32 (2009), no. 2, 231-242.
  5. K. L. Duggal, Space time manifold and contact structures, Int. J. Math. Math. Sci. 13 (1990), no. 3, 545-553. https://doi.org/10.1155/S0161171290000783
  6. R. Kumar, R. Rani, and R. K. Nagaich, On sectional curvature of ($\epsilon$)-Sasakian mani- folds, Int. J. Math. Math. Sci. 2007 (2007), Art. ID 93562, 8 pp.
  7. K. Matsumoto, On Lorentzian paracontact manifolds, Bull. Yamagata Univ. Natur. Sci. 12 (1989), no. 2, 151-156.
  8. K. Matsumoto and I. Mahai, On a certain transormations in a Lorentzian para-Sasakian manidfold, Tensor (N.S.) 47 (1988), no. 2, 189-197.
  9. I. Mihai and R. Rosca, On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Publ., Signapore, (1992), 155-169.
  10. I. Mihai, A. A Shaikh, and U. C. De, On Lorentzian para-Sasakian manifolds, Rendiconti Sem. Mat. Messina, Serie II, 1999.
  11. X. Xufeng and C. Xiaoli, Two theorem on ($\epsilon$)-Sasakian manifolds, Int. J. Math. Math. Sci. 21 (1998), no. 2, 249-254. https://doi.org/10.1155/S0161171298000350